MathSciNet Relay Station
MathSciNet bibliographic data
MR2135278 (2005m:11083) 11F33 (11F25 11G15)
Guerzhoy, P. The Ramanujan differential operator, a certain CM elliptic curve and Kummer congruences. Compos. Math. 141 (2005), no. 3, 583–590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement